# SDR DALA2025101607569

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N391DN
- Make and model: Airbus A321-211
- Aircraft serial: 9027
- Aircraft time: 18,478 hours, 7,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED FR68 AT LEVEL STR23R PASSENGER CABIN.   PERFORMED EVALUATION AND PERMANENT REPAIR (ANGLE AND FILLERS) LOC. AT LEVEL FR68RH AT AFT GALLEY ARE AS PER A321 SRM53-41-14-300-001. (LP 1253693)
